# SDR ARWA20041006

- Difficulty date: October 26, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,342 hours, 29,163 cycles
- Engine: Pwa JT3D7
- Engine time: 48,325 hours, 15,205 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Up
- Location: Nr 4
- Part time: 48,325 hours, 15,205 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NR 4 ENGINE HUNG IN-FLIGHT; PERFORMED EMERGENCY ENGINE HUNG IN FLIGHT CHECKLIST.  ENGINE ACCELERATED NORMAL.  AFTER LANDING, NR 4 ENGINE SPOOLED DOWN TO 40 PERCENT N2 AND STAYED HUNG.  PERFORMED ABNORMAL CHECKLIST TO NO AVAIL.  SECURED NR 4 ENGINE.  AFTER LANDING GROUND PROXIMITY WARNING SYSTEM FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 4 ENGINE IN ACCORDANCE WITH DC-8 TASK CASD ARROW AIR M/M CARD DC8UN-003 OPERATIONAL CHECK ALL PARAMETERS ARE NORMAL IN ACCORDANCE WITH M/M 71-00.
